MAUDE Adverse Event Report: CAREFUSION SE W/CV & 2 VLV PORTS 20 DRP; INTRAVASCULAR ADMINISTRATION SET

CAREFUSION SE W/CV & 2 VLV PORTS 20 DRP; INTRAVASCULAR ADMINISTRATION SET
Model Number 72023E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that se w/cv & 2 vlv ports 20 drp was cracked.The following information was provided by the initial reporter: the reported feedback suggests that there is a cracked alaris se iv line.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10 device available for eval yes.D.10 returned to manufacturer on: 09/07/2020.Investigation conclusion one 72023e sample was received for investigation with residual fluid in the line; no packaging was received with the sample and the lot number could not be determined in this instance.A visual inspection identified a small crack located at the frontal lower section of the accuslide component.Leakage was confirmed from the damaged component during flushing.The details of this feedback were forwarded to the manufacturing site for investigation.Previous investigations performed by the manufacturing site have identified that this type of fracture is most likely caused by material fatigue, which can occur if the accuslide is subjected to repeated loading and unloading; however in this instance without the pump in clinical use at the time of the incident it was not possible to confirm the exact root cause for the cracking.Please note, all accuslide components are 100% leak tested prior to being assembled in the infusion set.A lot number was not available and therefore it is not possible to perform a review of the production documentation for this particular product.In this instance, it was not possible to confirm the root cause of the reported issue; however it is unlikely that a manufacturing defect resulted in the observed damage.A review of the customer feedback database indicates that this is a rare occurrence with one similar report against the accuslide component in the past 12 months.
 
Event or Problem Description

Brand Name
SE W/CV & 2 VLV PORTS 20 DRP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10471263
Report Number9616066-2020-02593
Device Sequence Number2750857
Product Code FPA
UDI-Device Identifier07613203010276
UDI-Public07613203010276
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K931550
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number72023E
Device Catalogue Number72023E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/31/2020
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20200809.; 20200809.
Outcome Attributed to Adverse Event Other;